MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PLATINIUM DR 1510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The subject icd and the two (sorin) associated leads were implanted on (b)(6) 2017.Reportedly, the defibrillation system was explanted on (b)(6) 2018 due to an infection.Preliminary analysis revealed that the icd has been sterilized and released according to all applicable procedures.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7291695
Report Number1000165971-2018-00197
Device Sequence Number13762378
Product Code MRM
UDI-Device Identifier08031527015521
UDI-Public(01)08031527015521(11)160912(17)180412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2018
Device Model NumberPLATINIUM DR 1510
Device Catalogue NumberPLATINIUM DR 1510
Device Lot NumberS0214
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/01/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;